# SDR F3LA200200171

- Difficulty date: June 12, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- Aircraft time: 51,302 hours, 33,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED SECTION OF EMERGENCY AISLE PATH LIGHTING IN FWD CABIN INOPERATIVE.  FERRIED AIRCRAFT TO DEN FOR REPAIR.  UPON ARRIVAL, REPLACED THE FWD BATTERY AND POWER SUPPLY ASSY.  PERFORMED OPERATIONAL TEST AND CHECKED OKAY.
